# SDR DALA2015012600754

- Difficulty date: January 24, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 36,754 hours, 19,374 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 2 & 3 EA HAVE 1 EMERGENCY LIGHT INOPERATIVE.    REPLACED THE WIRE ASSY .
